×

zbMATH — the first resource for mathematics

Concerning a theorem of Paley on lacunary power series. (English) Zbl 0091.06702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paley, R. E. A. C., On Lacunary Power Series.Proc. Nat. Acad. USA, 19 (1933), 201–202. · Zbl 0006.19705
[2] –, On Weierstrass’s Non-differentiable Function.Proc. London Math. Soc., 31 (1930), 301–328. · JFM 56.0238.01
[3] Zygmund, A., On the convergence of Lacunary Trigonometric Series.,Fund. Math., 16 (1930), 90–107. · JFM 56.0252.01
[4] –, Quelques Theoremes sur les Series Trigonometriques et celles de puissances, 1.Studia Math., 3 (1931), 77–91. · Zbl 0003.25301
[5] Zygmund, A.,Trigonometric Series. Second Ed. Cambridge Univ. Press, (1959) vol. I, 1–384, vol. II, 1–343. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.